# SDR SWAA2023051748801

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 28,532 hours, 13,421 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14D SEAT RECLINES INTO EXIT ROW<[01] SECURED SEAT RECLINE AT 14D PER CMM 25-22-46
